Spotting is getting heavier and is remaining a dark brown almost black color after IUD insertion : birthcontrol

0
19

[ad_1]

So I got my Kyleena inserted on the 27th of last month, my period was supposed to start on the 1st of this month however I just started spotting on the 3rd. It started light enough to just wear panty liners but now it’s getting heavier but it’s still old blood? My procedure was pretty lengthy than most because I’m retroverted and it was just complicated. I’m thinking maybe it’s just old blood from the procedure as I was put through quite a bit. I’m not sure, I also still don’t feel well, my day usually starts out great and I’m hopeful that maybe my body is calming down at least a little and then I slowly start to decline as the hours go by and end up just feeling sick and like I want to throw up with a side of extra cramping. This is usually when I end laying in bed for several hours. I’m tired of feeling like this everyday and it’s only been two weeks. Is there a light at the end of the tunnel?

[ad_2]

Source link